# SDR FDEA201407121747

- Difficulty date: July 12, 2014
- Submitted: July 23, 2014
- Operation: Air carrier
- Aircraft: N795FD
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 66,481 hours, 23,189 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N34719
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN RT SIDE.  AFTER DOUBLER REMOVAL & DEEP INSPECTION FOUND ELONGATED HOLES FROM BS 600 - 620 FROM STRINGER 26 - 28.  THERE ARE SIX ELONGATED HOLES AS MARKED.  ACCOMPLISH ON FUSLEAGE SKIN BS 577.
